# SDR AALA961151

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 173N1207
- Condition: Drill Marks
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFW - FOUND VERTICAL STABILIZER RIB AT STATION 206 HAS DRILL MARKS.  (M)
